Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 7, NWS Charleston, WV

April 26, 2016Doddridge County, Gilmer County, Ritchie County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 26, 2016, 5:35 PM EDT for Doddridge County, Gilmer County, Ritchie County, West Virginia. It was in force for 25 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 5:35 PM EDT (21:35 UTC)
Expired
Apr 26, 2016, 6:00 PM EDT
In force
25 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Doddridge County, WV, Gilmer County, WV, Ritchie County, WV

The radar

The Charleston,WV radar (KRLX), 117 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:40 PM EDTHAIL 1Harrisville, WVCALLED SPOTTER... HAIL ONGOING
Apr 26, 5:45 PM EDTHAIL 0.7Pullman, WV
Apr 26, 6:00 PM EDTHAIL 1.75Auburn, WVMOSTLY PEA-SIZED WITH GOLF BALL SIZED MIXED IN
Apr 26, 6:03 PM EDTHAIL 14 Ne Coxs Mills, WVHAIL LASTED ABOUT 6 MINUTES -- SHREDDED LEAVES
Apr 26, 6:05 PM EDTHAIL 1.25Troy, WV50 CENT PEICE SIZE WITH WIND... WAS ONGING DURING CALL
Apr 26, 6:05 PM EDTHAIL 1.5Troy, WVLASTED ABOUT 5 MIN... 605-610 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1613 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

274 
WUUS51 KRLX 262135
SVRRLX
WVC017-021-085-262200-
/O.NEW.KRLX.SV.W.0007.160426T2135Z-160426T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
535 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DODDRIDGE COUNTY IN NORTHERN WEST VIRGINIA...
  NORTHWESTERN GILMER COUNTY IN NORTH CENTRAL WEST VIRGINIA...
  SOUTHEASTERN RITCHIE COUNTY IN NORTHWESTERN WEST VIRGINIA...

* UNTIL 600 PM EDT

* AT 535 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARRISVILLE...
  MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARRISVILLE...GLENVILLE...PENNSBORO...PULLMAN...AUBURN...COXS MILLS...
  BEREA...TROY...BURNT HOUSE...NEWBERNE...TANNER AND LEOPOLD.

THIS INCLUDES ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 39 AND
41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3910 8069 3909 8070 3909 8073 3906 8072
      3890 8087 3915 8116 3929 8101
TIME...MOT...LOC 2135Z 310DEG 20KT 3918 8102 

HAIL...1.25IN
WIND...60MPH
 
$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:35 PM EDT, 3 hours earlier.

Area forecast discussion, Apr 26, 2:35 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
235 PM EDT TUE APR 26 2016

.SYNOPSIS...
COLD FRONT SINKS SOUTH INTO AREA THIS EVENING. WARM/UNSTABLE AIR
IN ADVANCE. FRONT WAFFLES BACK/FORTH IN OUR VICINITY THROUGH
FRIDAY...PROVIDING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 1840Z...DECIDED TO GO WITH FLASH FLOOD WATCH OVER OUR WETTEST
COUNTIES FROM THE PAST SEVERAL WEEKS...IN CASE THE SAME SMALL BASIN
GET MORE THAN 1 HEAVIER CELL.

THE FFA IS CURRENT NOW...AND LINGERS INTO THIS EVENING. SOUTHERN COUNTIES
MAY SEE JUST AS MUCH RAIN LATER...BUT MUCH DRIER SOILS OVER SOUTHERN
COUNTIES.

REST OF DISCISSION FROM 1830Z...
AS OF 1830Z...CONTINUES TO BE AN EVOLVING PATTERN TO SAY THE
LEAST...BUT SO FAR...UNFOLDING ABOUT ON SCHEDULE...FROM OUR
MORNING DISCUSSION.

NEW DEVELOPMENT IS FORMING IN CENTRAL AND SOUTHERN OHIO...IN THE
MOST UNSTABLE AIR MASS WITH HIGHER DEW POINTS.  QUESTION IS HOW...
QUICKLY IT SINKS SOUTH...SINCE STEERING FLOW STUBBORN TO VEER TO NW.
I MAY BE TOO FAST INCREASING POPS OVER SOUTHERN WV S OF CRW.

WILL MONITOR COVERAGE OVER THE NEXT HOUR OR SO...FOR POSSIBLE SHORT
FUSE FLASH FLOOD WATCH FOR OUR WETTEST CORRIDOR IN THE PKB TO CKB
VCNTY. OF COURSE...SEVERE POSSIBLE TOO...CONSIDERING EQUILIBRIUM
LEVEL 30 TO 35 THSD...WITH FREEZING LEVEL AROUND 11K TO 11.5 K. EXPECT
CELL MOVEMENT SHOULD BE AROUND 30 TO 35 KNOTS.

ALSO...THINKING SEPARATE AREAS OF CONVECTION DEVELOP FURTHER NORTH
LATER THIS AFTERNOON...WITH THE FRONT ITSELF.  SO OVERALL...SEVERAL
CLUSTERS.

CONTINUE TO INCLUDED MENTION OF HEAVY RAIN...WHEN POPS ARE THE
HIGHEST THIS AFTERNOON AND MUCH OF THIS EVENING.

BASING OUR FORECAST ON FRONT REACHING NEAR PKB TO CKB AROUND 03Z
WEDNESDAY...AND REACHING EKN TO CRW TO HTS AROUND 09Z WEDNESDAY...
THEN STARTING TO RUN OUT OF GAS.  HAVE DRIZZLE IN THE LOW CLOUDS
NORTH OF THE FRONT LATE NIGHT INTO EARLY WEDNESDAY.

WAS DRIER IN THE NORTH ON WEDNESDAY...FIGURING DEEPER MOISTURE DOES
NOT RETURN UNTIL LATE IN THE DAY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
STILL SOME DIFFERENCES IN THE MODELS ON EXACT TIMING FOR
PRECIPITATION THROUGH THE SHORT TERM PERIOD. OVERALL PATTERN WILL BE
A SURFACE LOW SLIDING ACROSS THE MIDWEST ON A NEARLY STATIONARY
BOUNDARY. WEDNESDAY NIGHT INTO THURSDAY...AS THE LOW IA/IL...THE
BOUNDARY SHOULD GRADUALLY LIFT NORTH ACROSS THE CWA AS A WARM FRONT.
THE GFS AND NAM SHOW A RELATIVE MINIMUM FOR POP/QPF OVER THE
FORECAST AREA...SO KEPT CHANCE POPS GOING UNTIL THURSDAY AFTERNOON.
THE SURFACE LOW LOOKS TO MAKE IT TO ABOUT THE OHIO RIVER VALLEY
THURSDAY NIGHT BEFORE LIFTING INTO PA AS A WEAKENING UPPER LOW
CROSSES THE GREAT LAKES. HAVE POPS DRYING OUT FROM SW TO NE THROUGH
THE DAY FRIDAY AS THE SURFACE LOW HEADS NE. USED A BLEND OF BIAS-
CORRECTED GUIDANCE FOR HIGHS...ENDING UP A TOUCH WARMER ON THURSDAY.
MINIMAL CHANGES MADE TO GOING LOWS USING A CONSENSUS BLEND.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UNSETTLED WEATHER IS EXPECTED THIS WEEKEND STARTING OUT DRY
FRIDAY NIGHT BEFORE A WARM FRONT MOVES ACROSS THE REGION ON
SATURDAY. MODELS DIFFER ON TIMING AND POSITION OF THIS NEXT
SYSTEM. WITH THAT IN MIND, WENT WITH A BLEND OF THE MODELS FOR
TIMING OF PRECIP. INTRODUCED POPS FOR SATURDAY FROM SW TO NE WITH
THE WARM FRONT. THE WARM FRONT LIFTS NORTH OF THE CWA ON SUNDAY
WITH THE SFC LOW MOVING THROUGH THE AREA FROM WEST TO EAST DURING
THE DAY ON SUNDAY AND MONDAY. THE LOW FINALLY EXITS TO THE EAST ON
MONDAY NIGHT. SEASONAL TEMPERATURES WILL REMAIN THROUGHOUT THE
FORECAST PERIOD.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
CONVECTION EXPECTED TO INCREASE 18Z TO 21Z WITH MOST UNSTABLE AIR IN
CENTRAL AND SOUTHERN OHIO.  QUESTIONS ARE HOW QUICKLY CONVECTION
SINKS SOUTH...SINCE STEERING FLOW DOES NOT VEER MUCH.

WILL HIGHLIGHT MOSTLY NORTH OF HTS TO CRW THROUGH 21Z WITH
CONVECTION...THEN TRY TO SINK FURTHER SOUTH 21Z TUESDAY TO 00Z
WEDNESDAY.  OF COURSE...CONDITIONS HIGHLY VARIABLE IN THE
CONVECTION...AND HARD TO REFLECT IN TAFS.

BASING OUR FORECAST ON FRONT REACHING NEAR PKB TO CKB AROUND 03Z
WEDNESDAY...AND REACHING EKN TO CRW TO HTS AROUND 09Z
WEDNESDAY...THEN STARTING TO RUN OUT OF GAS.  HAVE DRIZZLE IN THE
LOW CLOUDS NORTH OF THE FRONT LATE NIGHT INTO EARLY WEDNESDAY.

THINKING THE FRONT WILL NOT REACH BKW...AND CRW QUESTIONABLE.  SO
LOWER CLOUDS MORE IN QUESTION...THE FURTHER SOUTH.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: CONVECTION MAY BE SLOWER MOVING SOUTH LATE
THIS AFTERNOON THAN FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    M    M    M    M    M    L    L    M    M    M
HTS CONSISTENCY  M    M    M    M    M    M    M    L    L    L    M    M
BKW CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
EKN CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
PKB CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
CKB CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    L

AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN ROUNDS OF SHOWERS OR STORMS THROUGH THURSDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ009>011-
     017>020-028>032-038>040-047.
OH...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ066-067-
     075-076.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/KTB/MZ
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...JS
AVIATION...KTB
Hazardous weather outlook, Apr 26, 3:19 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
319 PM EDT TUE APR 26 2016

OHZ066-067-075-076-WVZ009>011-017>020-028>032-038>040-047-271930-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-
UPSHUR-BARBOUR-RANDOLPH-
319 PM EDT TUE APR 26 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...PORTIONS OF CENTRAL WEST VIRGINIA AND PORTIONS OF NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND TONIGHT. A FEW STORMS COULD BECOME SEVERE...
PRODUCING LARGE HAIL AND/OR DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>016-024>027-
033>037-046-271930-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-
PUTNAM-KANAWHA-ROANE-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-POCAHONTAS-
319 PM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA...PORTIONS OF CENTRAL WEST
VIRGINIA...PORTIONS OF NORTHERN WEST VIRGINIA...PORTIONS OF
SOUTHERN WEST VIRGINIA AND PORTIONS OF WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND TONIGHT. A FEW STORMS COULD BECOME SEVERE...
PRODUCING LARGE HAIL AND/OR DAMAGING WIND GUSTS.

IF THE ASSOCIATED DOWNPOURS BECOME REPETITIVE OVER THE SAME
AREA...FLASH FLOODING MAY OCCUR ON SMALL STREAMS. IF THIS THREAT
BECOME MORE APPARENT...A FLASH FLOOD WATCH WOULD BE POSTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 26, 5:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             VIENNA                  39.32N  81.54W
04/26/2016  E0.25 INCH       WOOD               WV   PUBLIC

&&

EVENT NUMBER RLX1600855

MZ
Local storm report, Apr 26, 5:23 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
523 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             PENNSBORO               39.28N  80.97W
04/26/2016  M0.40 INCH       RITCHIE            WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1600856

MEC
Local storm report, Apr 26, 5:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      4 NE BOAZ               39.41N  81.43W
04/26/2016                   WASHINGTON         OH   COCORAHS

            WILLIAMS CREEK OUT OF ITS BANKS AND FLOODING MULTIPLE
            ROADS IN THE TOWN OF WILLIAMSTOWN

&&

EVENT NUMBER RLX1600857

COOPER
Local storm report, Apr 26, 5:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FLASH FLOOD      1 SE MARIETTA           39.41N  81.43W
04/26/2016                   WASHINGTON         OH   TRAINED SPOTTER

            WATER FLOWING ACROSS PIKE STREET ALSO PEA SIZE HAIL

&&

EVENT NUMBER RLX1600858

MZ
Local storm report, Apr 26, 5:32 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
532 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      4 NE BOAZ               39.41N  81.44W
04/26/2016                   WASHINGTON         OH   COCORAHS

            WATER BEGINNING TO COVER I-77 BETWEEN MILE MARKERS 184
            AND 185

&&

EVENT NUMBER RLX1600859

COOPER
Local storm report, Apr 26, 5:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             CAIRO                   39.21N  81.16W
04/26/2016  E0.70 INCH       RITCHIE            WV   PUBLIC

&&

EVENT NUMBER RLX1600860

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:32 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 8 more7 hr
Apr 26, 3:15 PM EDTSevere Thunderstorm WarningRLXMason30 min
Apr 26, 3:44 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wood31 min
Apr 26, 4:12 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt, Wood33 min
Apr 26, 4:56 PM EDTFlash Flood WarningRLXPleasants, Wood2 hr
Apr 26, 4:56 PM EDTSpecial Weather StatementRLXClay, Nicholas34 min
Apr 26, 5:14 PM EDTSpecial Weather StatementRLXDoddridge, Ritchie46 min
Apr 26, 5:58 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis, Ritchie46 min
Apr 26, 6:30 PM EDTSpecial Weather StatementRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Pocahontas and 2 more2 hr
Apr 26, 6:42 PM EDTSpecial Weather StatementRLXJackson, Mason, Roane, Wirt2 hr
Apr 26, 7:12 PM EDTSpecial Weather StatementRLXNicholas33 min
Apr 26, 7:16 PM EDTSpecial Weather StatementRLXMason59 min
Apr 26, 7:48 PM EDTSpecial Weather StatementRLXCabell27 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.